# SDR ABXA9500592

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Fairing
- Part number: 5958775185
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 92-22-08, FOUND CRACKED FAIRING ON LOWER THRUST REVERSER BUCKET, INBOARD SIDE, LEFT ENGINE.  REPAIRED IAW DC-9 OVERHAUL MANUAL 78-30-1.
